# SDR FDEA201004271368

- Difficulty date: April 27, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 54,813 hours, 20,956 cycles
- Engine: Ge CF66D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 9690M05G030S2
- Part serial: R467113
- Condition: Damaged
- Location: Nr 3
- Part time: 4,359 hours, 2,147 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 THRUST REVERSER UNLOCK WILL NOT EXTINGUISH.  CYCLED  REVERSER NUMEROUS TIMES ON GROUND, NO JOY.  ITEM ENTERED AS MX WRITE UP IN ERROR.  ITEM  IS A PILOT WRITE UP, BOS U  REVERSER HAS HEAVY DAMAGE, IN THE PROCESS OF TAKING  PICTURES AND MAKING A PARTS LIST.  R & R NR 3 ENG LT FAN REVERSER ASSY IAW AMM 78-32-11-2 AND WORKCARDS 78T3701L-3.  OPS CHECKS GOOD. OK FOR SERVICE.  NR 3 ENG - R & R RT THRUST REVERSER MAIN DRIVE CABLE IAW MM 78-32-07-02.
